Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 28, NWS Fort Worth, TX

May 8, 2009Montague County, Texas

NWS Fort Worth, TX issued this tornado warning at May 8, 2009, 10:02 PM CDT for Montague County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2009, 10:02 PM CDT (03:02 UTC)
Expired
May 8, 2009, 10:30 PM CDT
In force
28 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 130 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 10:09 PM CDTHAIL 0.882 N Nocona, TX
May 8, 10:15 PM CDTHAIL 1.253 E Nocona, TXHALF DOLLAR SIZE HAIL 4 NW OF BONITA IN NOCONA HILLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 5:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4727 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
3.5
Supercell composite
16.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 090302
TORFWD
TXC337-090330-
/O.NEW.KFWD.TO.W.0028.090509T0302Z-090509T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 PM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 4 MILES EAST OF NOCONA...MOVING SOUTHEAST AT 40
  MPH.

* THE TORNADO WILL BE NEAR...
  ST. JO BY 1015 PM CDT...
  FORESTBURG BY 1025 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3391 9764 3368 9748 3352 9748 3348 9756
      3380 9781
TIME...MOT...LOC 0302Z 323DEG 34KT 3377 9765

$$


82/JLD
1 follow-up statement
000 
WWUS54 KFWD 090330
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 PM CDT FRI MAY 8 2009

TXC337-090339-
/O.EXP.KFWD.TO.W.0028.000000T0000Z-090509T0330Z/
MONTAGUE TX-
1030 PM CDT FRI MAY 8 2009

...THE TORNADO WARNING FOR EASTERN MONTAGUE COUNTY EXPIRED AT 1030 PM
CDT...

AT 1029 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN MONTAGUE COUNTY UNTIL 1115 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3391 9764 3368 9748 3352 9748 3348 9756
      3380 9781
TIME...MOT...LOC 0329Z 323DEG 34KT 3357 9747

$$


77/TLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 6:33 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 8, 6:33 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT FRI MAY 8 2009

.AVIATION...
VFR CONDITIONS SHOULD CONTINUE ACROSS ALL TAF SITES THROUGH LATE
EVENING WITH THE MAJORITY OF THUNDERSTORM ACTIVITY REMAINING WEST
OF THE INTERSTATE 35 CORRIDOR IN THE AREA OF BEST INSTABILITY.
THUNDERSTORM CHANCES SHOULD INCREASE OVERNIGHT AS A COLD FRONT
MOVES ACROSS THE RED RIVER. THERE IS A GOOD CHANCE THAT A CONVECTIVE
COMPLEX COULD DEVELOP OVERNIGHT WITH SEVERAL HOURS OF RAIN AND
THUNDERSTORMS THROUGH SUNRISE. FOR NOW WILL KEEP A TEMPO GROUP AT
THE METRO SITES BETWEEN 05Z AND 9Z WITH PREVAILING -TSRA BETWEEN
09 AND 15Z. MVFR CEILINGS SHOULD ARRIVE WITH THE FRONT LATE THIS
EVENING AND PREVAIL THROUGH SATURDAY. A SOUTH WIND AROUND 15 KNOTS
THIS EVENING WILL BACK TO THE EAST/NORTHEAST OVERNIGHT WITH THE
PASSAGE OF THE FRONT. WIND SPEEDS WILL RANGE FROM 9 TO 14 KNOTS.

WACO SHOULD REMAIN SOUTH AND EAST OF THE EXPECTED THUNDERSTORMS
TONIGHT/SATURDAY MORNING...BUT MVFR CEILINGS WILL ARRIVE AROUND
06Z AND REMAIN THROUGH SATURDAY.

79

&&

.UPDATE...
QUICK UPDATE TO INCLUDE TORNADO WATCH 272 FOR WESTERN PORTIONS OF
NORTH TEXAS THROUGH TONIGHT. THUNDERSTORMS HAVE RAPIDLY DEVELOPED
ALONG WHAT APPEARS TO BE THE SOUTHERN EXTENT OF A COLD
FRONT...ALTHOUGH TRUE COOLER AIR AND MORE DISTINCT BOUNDARY IS
STILL UP IN SOUTHERN OKLAHOMA. ATMOSPHERE WHERE STORMS ARE
DEVELOPING IS CHARACTERIZED BY MIXED LAYER CAPE IN EXCESS OF
4000 J/KG WITH MINIMAL INHIBITION. STORMS WILL BE SEVERE WITH
GIANT HAIL LIKELY AND STRONG WINDS. ALTHOUGH SHEAR IS NOT THAT
IMPRESSIVE...EXTREME INSTABILITY MAY ALLOW STORMS TO EFFECTIVELY
USE WHAT IS AVAILABLE...LEADING TO A TORNADO THREAT. STORMS WILL
MOVE EAST THROUGH THE EVENING. WILL CONTINUE TO TWEAK POPS THROUGH
THE EVENING.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT FRI MAY 8 2009/
LITTLE CHANGE TO PREVIOUS FORECAST THIS PACKAGE...AS WE AWAIT TO SEE
IF INTENSE HEATING JUST ALONG FRONTAL WAVE JUST OFF NW COUNTIES CAN
CONTINUE TO WEAKEN CINH/CONVECTION INHIBITION AND ALLOW FOR RAPID/
ISOLATED SUPERCELL DEVELOPMENT ALONG/W OF A BOWIE-MINERAL WELLS LINE
...WHERE MSAS MOISTURE CONVERGENCE HAS BEEN INTENSIFYING WITH SOME
SLOW BACKING OF SFC WINDS TO SELY AT BRECKENRIDGE/BOWIE/MINERAL
WELLS/AND GRAHAM. 0-1KM/0-6KM SHEAR WILL BE AMPLE ON SRN FRINGE OF
WLY/ZONAL FLOW ALOFT ACROSS THIS AREA TO KEEP STORMS GOING AFTER
DARK AND THEN PROPAGATE ESE ACROSS NE COUNTIES THROUGH SAT MORNING
PER MEAN CORFIDI VECTORS AND COMPONENT FLOW. EARLY ON...VERY LARGE
HAIL...LOCALIZED DAMAGING WINDS AND A BRIEF TORNADO COULD OCCUR
DURING DISCRETE STAGES OF ACTIVITY...BEFORE BECOMING A LEWP/LINEAR
MCS TYPE OF SYSTEM WITH DAMAGING WINDS/ LOCALLY HEAVY RAINFALL
BETWEEN 1-2 INCHES BEING THE MAIN THREATS...WITH SOME MARGINALLY
SEVERE HAIL POSSIBLE.

THE NE HALF OF NORTH TEXAS WILL BE THE GROUNDS FOR INCREASE STORM
ACTIVITY THROUGH SATURDAY...AS FRONT LOSES PUSH AND HANGS UP JUST
SOUTH OF I-20. WITH HEATING EACH DAY THROUGH SUNDAY AND THE ZONAL
FLOW CREEPING NWD...BEST RAIN CHANCES THROUGH MONDAY WILL BE ACROSS
THE NORTH...WITH MORE ISOLATED ACTIVITY SOUTH. EACH DAY COULD SEE
SOME LOCALIZED SEVERE WEATHER...BUT PROBABLY NOT AS INTENSE AS
TONIGHT THROUGH THE WEEKEND. ALSO...TEMPERATURES WILL BE TEMPERED
WITH INCREASING RAIN/CLOUD COVER WITH VALUES A GOOD 15 DEG F OR
BETTER COOLER. DECIDED TO FORGO FFA/FLASH WATCH ISSUANCE OVER NE CWA
FOR NOW...WITH PROGRESSIVE FORWARD MOTION OF MCS TONIGHT EXPECTED
AND UNCERTAINTY ON FRONTAL POSITION AND CONCENTRATED RAINFALL NEXT
48-72 HOURS. FUTURE SHIFTS WILL NEED TO REASSESS.

MON NIGHT-WEDNESDAY MORNING WILL BE ANOTHER RESPITE AND WAA/LLJ
SHOOT OLD FRONT NORTH OF THE RED RIVER WITH APPROACH OF NRN ROCKIES
UPPER TROUGH. HOWEVER ANOTHER FRONT WILL APPROACH THE RED RIVER LATE
WEDNESDAY INTO THURSDAY AND HAVE INTRODUCE LOW CHANCE POPS FOR
MAINLY AREA ALONG/ NORTH OF I-20 ONCE AGAIN. SOME DISCREPANCIES
EXIST WITH MED RANGE MODELS AND WILL NEED TO BE FINE TUNED WITH
BETTER MODEL AGREEMENT BY THE END OF THE WEEKEND.

FRIDAY INTO SATURDAY...HAVE LEFT DRY WITH WNW FLOW COMPONENT AND SFC
FOCUS LACKING.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  75  58  75  60 /  50  40  30  20  50
WACO, TX              72  85  64  83  63 /  10  20  20  10  20
PARIS, TX             68  72  60  73  59 /  70  50  50  40  50
DENTON, TX            67  72  56  71  59 /  60  40  40  30  50
MCKINNEY, TX          67  74  57  73  58 /  70  40  40  30  50
DALLAS, TX            71  77  60  74  62 /  60  40  30  20  50
TERRELL, TX           72  78  62  78  60 /  50  40  30  20  40
CORSICANA, TX         71  83  65  81  64 /  30  30  30  10  30
TEMPLE, TX            71  86  66  83  65 /  10  10   5  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/91
Hazardous weather outlook, May 8, 8:00 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT FRI MAY 8 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
800 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT...
ESPECIALLY OVER THE NORTHWEST HALF OF NORTH TEXAS. LARGE HAIL AND
VERY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. LOCALIZED FLASH
FLOODING IN ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS WEEKEND AND
INTO MONDAY...MAINLY OVER THE NORTHERN HALF...AS THE COLD FRONT
FLUCTUATES AROUND NORTH TEXAS. THE MAIN SEVERE WEATHER THREATS
WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY WEST OF THE
INTERSTATE 35 CORRIDOR.

In the hours before

Local storm report, May 8, 8:41 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 E NOCONA              33.78N  97.70W
05/08/2009  E2.50 INCH       MONTAGUE           TX   AMATEUR RADIO
Local storm report, May 8, 9:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             8 SW GRAFORD            32.85N  98.35W
05/08/2009  E1.00 INCH       PALO PINTO         TX   PUBLIC

            NICKEL TO QUARTER HAIL AT POSSUM KINGDOM LAKE
Special weather statement, May 8, 9:34 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT FRI MAY 8 2009

TXZ092-090300-
COOKE TX-
934 PM CDT FRI MAY 8 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COOKE COUNTY

AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF NOCONA...MOVING NORTHEAST AT 25
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3387 9724 3382 9720 3380 9720 3364 9748
      3383 9748 3385 9747 3386 9746 3383 9744
      3383 9739 3389 9731
TIME...MOT...LOC 0235Z 234DEG 20KT 3379 9744

82/JLD
Local storm report, May 8, 9:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             5 NE NOCONA             33.83N  97.67W
05/08/2009  E0.75 INCH       MONTAGUE           TX   TRAINED SPOTTER

            PENNY SIZE HAIL IN SPANISH FORT
Local storm report, May 8, 9:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             7 N NOCONA              33.88N  97.73W
05/08/2009  E1.00 INCH       MONTAGUE           TX   TRAINED SPOTTER

            QUARTER SIZE HAIL 7 MILES NORTH OF NOCONA
Local storm report, May 8, 9:53 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             7 N NOCONA              33.88N  97.73W
05/08/2009  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL 7 NORTH OF NOCONA

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:10 PM CDTSevere Thunderstorm WarningFWDJack55 min
May 8, 7:12 PM CDTSevere Thunderstorm WarningFWDComanche63 min
May 8, 7:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
May 8, 7:43 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 8, 8:02 PM CDTAreal Flood AdvisoryFWDComanche118 min
May 8, 8:14 PM CDTSevere Thunderstorm WarningFWDMontague61 min
May 8, 8:22 PM CDTSevere Thunderstorm WarningFWDStephens38 min
May 8, 8:32 PM CDTSevere Thunderstorm WarningFWDMills58 min
May 8, 8:45 PM CDTTornado WarningFWDMontague30 min
May 8, 8:54 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens66 min
May 8, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague61 min
May 8, 9:18 PM CDTAreal Flood AdvisoryFWDMontague117 min
May 8, 9:33 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto27 min
May 8, 9:34 PM CDTSpecial Weather StatementFWDCooke26 min
May 8, 10:05 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 8, 10:14 PM CDTSevere Thunderstorm WarningFWDCooke, Montague61 min
May 8, 10:31 PM CDTSevere Thunderstorm WarningFWDGrayson29 min
May 8, 10:38 PM CDTAreal Flood AdvisoryFWDCooke, Grayson3 hr
May 8, 10:47 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
May 8, 10:59 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson61 min
May 8, 11:11 PM CDTFlash Flood WarningFWDGrayson3 hr
May 8, 11:15 PM CDTSevere Thunderstorm WarningFWDCooke41 min
May 8, 11:45 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt60 min
May 9, 12:00 AM CDTSevere Thunderstorm WarningFWDCooke60 min
May 9, 12:34 AM CDTSevere Thunderstorm WarningFWDDenton26 min
May 9, 12:43 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt62 min
May 9, 12:44 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 9, 1:05 AM CDTSpecial Weather StatementFWDDelta25 min
May 9, 1:44 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson61 min
May 9, 2:03 AM CDTSpecial Weather StatementFWDDelta, Lamar27 min
May 9, 2:22 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar53 min
May 9, 2:45 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt18 min
May 9, 12:16 PM CDTSpecial Weather StatementFWDLamar59 min
May 9, 12:26 PM CDTSpecial Weather StatementFWDFannin34 min
May 9, 12:57 PM CDTSpecial Weather StatementFWDLamar33 min
May 9, 1:02 PM CDTSevere Thunderstorm WarningFWDLamar58 min
May 9, 1:25 PM CDTSpecial Weather StatementFWDHopkins35 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDFannin, Grayson34 min
May 9, 2:19 PM CDTSpecial Weather StatementFWDFannin, Grayson26 min
May 9, 2:43 PM CDTSpecial Weather StatementFWDLamar32 min
May 9, 2:46 PM CDTSpecial Weather StatementFWDFannin59 min
May 9, 3:16 PM CDTSpecial Weather StatementFWDLamar59 min
May 9, 3:17 PM CDTFlash Flood WatchFWDCollin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more47 hr
May 9, 3:42 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar48 min
May 9, 4:06 PM CDTSevere Thunderstorm WarningFWDLamar54 min
May 9, 5:05 PM CDTAreal Flood AdvisoryFWDLamar85 min
May 9, 5:22 PM CDTSpecial Weather StatementFWDLamar23 min
May 9, 6:31 PM CDTAreal Flood AdvisoryFWDLamar119 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.